# SDR CALA2025091008737

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 89,032 hours, 12,427 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG ANTI ICE LIGHT REMAINS ILLUM AFTER COMPLETION OF NON NORMAL PROCEDURE. ORDERED ENGINE TAI VALVE M&E NUMBER 75-3023-9-0001 AND WING AND ENGINE ANTI ICE CONTROL PANEL M&E NUMBER 64-3112-9-9010 AND PLACED IN COCKPIT FOUND RH ENGINE INLET THERMAL ANTI ICE PRESSURE SWITCH TO SHOW SIGNS OF CORROSION, REMOVED AND REPLACED RH ENGINE INLET THERMAL ANTI ICE PRESSURE SWITCH IN REF TO AMM 30-21-01. ALSO PERFORMED TAI VALVE TEST IN REF TO AMM 30-21-03-404-022. OPS CHECK GOOD, NO FURTHER DISCREPANCIES NOTED.
